# SDR CALA2025072907040

- Difficulty date: July 27, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A57123
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION/GOUGE AT FLOOR WEB STA 986.5 LBL 39".   REMOVED AND INSTALLED WEB BS 986.5 LBL 39 IAW SRM 51-40-02. REMOVED AND INSTALLED WEB STA 986.5 LBL 39" IAW SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0 AND DWG 147A5700.
